Követés
Sara Davies (Herke)
Sara Davies (Herke)
További nevekSara Herke, Sarada Herke
E-mail megerősítve itt: uq.edu.au - Kezdőlap
Cím
Hivatkozott rá
Hivatkozott rá
Év
Radial trees
S Herke, CM Mynhardt
Discrete mathematics 309 (20), 5950-5962, 2009
492009
Dominating broadcasts in graphs
SRA Herke
332009
Broadcasts and domination in trees
EJ Cockayne, S Herke, CM Mynhardt
Discrete mathematics 311 (13), 1235-1246, 2011
322011
On Ryser’s conjecture for linear intersecting multipartite hypergraphs
N Francetić, S Herke, BD McKay, IM Wanless
European Journal of Combinatorics 61, 91-105, 2017
232017
Decompositions of complete 3-uniform hypergraphs into small 3-uniform hypergraphs.
DE Bryant, S Herke, BM Maenhaut, W Wannasit
Australas. J Comb. 60, 227-254, 2014
202014
Perfect 1-factorisations of circulants with small degree
S Herke, B Maenhaut
the electronic journal of combinatorics 20 (1), P58, 2013
122013
On Hamilton decompositions of infinite circulant graphs
D Bryant, S Herke, B Maenhaut, BS Webb
Journal of Graph Theory 88 (3), 434-448, 2018
72018
Hamilton path decompositions of complete multipartite graphs
D Bryant, HC Hang, S Herke
Journal of Combinatorial Theory, Series B 135, 1-15, 2019
52019
Parity of sets of mutually orthogonal Latin squares
N Francetić, S Herke, IM Wanless
Journal of Combinatorial Theory, Series A 155, 67-99, 2018
42018
Perfect 1‐Factorizations of a Family of Cayley Graphs
S Herke, B Maenhaut
Journal of Combinatorial Designs 23 (9), 369-399, 2015
42015
On the perfect 1-factorisation problem for circulant graphs of degree 4
S Herke
Australasian Journal of Combinatorics 60, 79-108, 2014
32014
Perfect 1-Factorisations of Circulant Graphs
SRA Herke
32013
On the possible orders of a basis for a finite cyclic group
P Dukes, P Hegarty, S Herke
the electronic journal of combinatorics, R79-R79, 2010
32010
The structure of the exponent set for finite cyclic groups
P Dukes, S Herke
arXiv preprint ArXiv:0810.0881, 2008
22008
MAX for k-independence in multigraphs
N Francetić, S Herke, D Horsley
Discrete Applied Mathematics 265, 56-68, 2019
2019
More nonexistence results for symmetric pair coverings
N Francetić, S Herke, D Horsley
Linear Algebra and its Applications 487, 43-73, 2015
2015
Dukes, Peter [Dukes, Peter J.](3-VCTR-MS); Hegarty, Peter [Hegarty, Peter V.](S-CHAL)
S Herke
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–17